# SDR DLM90091915

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 38,164 hours, 20,580 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: A400G2
- Part serial: CP42019
- Condition: Shorted
- Location: Master Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN IRS NR 1 BATTERY FAIL LIGHT ILLUMIN W/ ASSOCIATED CAUTION MSG APU DID NOT ST AND BATTERY VOLT READ 10 VOLTS ALSO NOTED ACRID ELECTRICAL ODOR IN COCKPIT AND FIRST CLASS CABIN.  REPLACED BATTERY CHARGER BATTERY CHARGER RELAY R2-56 AND 3 SHIPS BATTERIES.  NO HELP FOUND APU START RELAY SHORTED     REPLACED SAME BATTERY CHARGE OPS CHECK NORMAL APU STARTS NORMAL  ALSO REPLACED LT AND CTR BATTERY CONNECTOR.
